# SDR YENA2023102301285

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 57,762 hours, 20,140 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#894, STI-EWR. 'OIL OR "DIRTY SOCK" ODOR NOTICED AFTER TAKEOFF CLIMBING THROUGH 10,000'. ISOLATED TO PACK 1 AS THE PRIMARY CAUSE. NO ODOR WHEN RUNNING ON PACKS ALONE; REFER TO LP: 3680351, ITEM 1 (REPLACED SEALING RING ON LP TURBINE SHAFT BLIND CAP AND INSTALLED BLIND CAP AND NO.5 BEARING COMPARTMENT COVER IAW AMM 72-51-41 REFER LOGPAGE 3680351, ITEM 2 (PERFORMED IDLE LEAK CHECK REFER AMM 71-00-00. OPS CHECK GOOD OK FOR CONT SVC) FOR IDLE LEAK CHECK): A/C OKAY FOR SERVICE. NO DEFECTS NOTED AT THIS TIME.'
